On applications of Orlicz spaces to statistical physics

Władysław Adam Majewski , Louis E. Labuschagne

Abstract

n/a
Author Władysław Adam Majewski IFTiA
Władysław Adam Majewski,,
- Institute of Theoretical Physics and Astrophysics
, Louis E. Labuschagne
Louis E. Labuschagne,,
-
Journal seriesAnnales Henri Poincare, ISSN 1424-0637
Issue year2014
Vol15
No6
Pages1197-1221
DOIDOI:10.1007/s00023-013-0267-3
URL http://link.springer.com/content/pdf/10.1007%2Fs00023-013-0267-3.pdf
Languageen angielski
LicenseOther; published final; Uznanie Autorstwa (CC-BY); with publication
Score (nominal)25
ScoreMinisterial score = 25.0, 20-12-2017, ArticleFromJournal
Ministerial score (2013-2016) = 25.0, 20-12-2017, ArticleFromJournal
Publication indicators WoS Impact Factor: 2014 = 1.643 (2) - 2014=1.519 (5)
Citation count*0
Cite
Share Share

Get link to the record
msginfo.png


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back